# SDR CALA2017111704080

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 68,016 hours, 7,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ILLUMINATED AT THE L3 DOOR.  REPLACED THE LAMP & TESTED NORMAL IAW AMM 33-51-03-960-001, AND 33-51-03-710-001, REV 81.
